Depo-provera Pills, God, Natural Family Planning, Planning Appeals, Natural Cycles
thank god for this site...I'm not trying the shot either...........gosh is there no good b/c out there??? no patch no ring no pills and now no shot......what is left????
Kinderkat - You're right...there really isn't a good form of birth control from pharmaceutical companies because they all have their side effects whether the pharma's want to admit it or not. I know not everyone is receptive to this, but there's always natural planning...learning to recognize your body signs and using condoms when necessary. I just had my Mirena removed due to horrid side effects and we are using condoms until my body gets back to normal and I can start reading my signs. I've always been very regular and I'm looking forward to being hormone free. Natural planning appeals to me and my husband because we both are committed to respecting my body's natural cycles. Google "natural family planning" and you may be pleasantly surprised at how popular it is.
Tiffanydyme - Oh God. i am on the Depo Provera shot. My daughter is 7, I have been rotating between the patch and the shot every other year, because the doctor says its not good to be on the shot for more than a year, something about osteoporosis. Mind you, I havent had any problems before, but i have been back on the shot i wanna say 6 months, well whatever, i'm on my second dosage. And I am blowing up!And now that i am putting 2 and 2 together, I do have alot of headaches. i don't know what to do. I have to have birth control because I LOVE SEX. And it helps with my cramps. I mean when I'm not on birth control, I have the kind of cramps that make you feel like you are going to vomit. I'm still small but I have gained 20 pounds! That will not leave! Now i'm debating on getting off birth control all together!!! The patch was cool, but that big ass band-aid is not sexy! It looks like a Nicotine patch. And I was considering the mirena, but you said you gained weight off of that! Oh lord! And I can't take pills because they give me yeast infections! What other methods are there?? Is you know of anyhting Side effects or what i should consider, email me at TiffanyDyme@yahoo.com. Thanks. P.S. All the problems thatI was having I didn't put 2 and 2 together until a coworker's hair started falling out due to a Birth Control pill she just started taking. Side effects that I am having are: I have gained 25 pounds and I don't eat shit. Fatigue. Hemmorhoids. Small portions of acne around my hairline. Fast heartbeat sometimes. I felt a kicking feeling in my belly about 3 times. Last week when I caught a cold my vision was blurry. Can't walk up a flight of steps without breathing like a 500 pound woman. A slight headaches. Not excrutiating just a dull pain that will not go away until I take some aspirin. Irritability. And gas. This makes me not want to be on any kind of birth control period. I am researching different methods now.